# SDR AALA201705119001

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 71,708 hours, 25,134 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS A TWO INCH CRACK IN THE LOWER INBOARD CORNER AT ES 48, 50 INCHES FROM TRAILING EDGE.  REPAIRED IAW SRM 51-70-04-0G, PARAGRAPH 4, AND SRM 55-20-01-2R-1, TABLE II.
